# SDR CALA2016010800037

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7
- Aircraft serial: 30464
- Aircraft time: 44,638 hours, 16,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 2013-23-04 AT STATION 727B, RBL 45.5, TWO EACH CRACKS NOTED,  ONE EACH INBD FLANGE, ONE EACH OTBD.  INSTALLED FLANGE REPAIRS IAW RES 2009911-14 REV 1R & ECRA5320-02663.  SEE ATTACHED COPY.
